# SDR DXTA2011041804549

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 9,297 hours, 5,636 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 38005761
- Part serial: P249
- Condition: Leaking
- Location: Engine
- Part time: 9,547 hours, 8,607 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, HAD BRIEF EXHAUST LEAK, SMOKEY ODOR FROM COCKPIT OVERHEAD VENT.   RAN APU AND TURNED ON BLEED AIR. THERE IS A NOTICEABLE OILY ODOR IN COCKPIT AND CABIN.  STARTED ENGINES AND TURNED OFF APU.  ODOR WENT AWAY.  BOROSCOPED AREA AND FOUND OIL LEAKING FROM CARBON SEAL.  R & R APU IAW MM 49-10-00.  OPS AND LEAK CHECKED GOOD.
